# SDR SWAA2013051315929

- Difficulty date: April 25, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C34357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 482B, STR 28L FWD CARGO COMPARTMENT.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
